# SDR UIEA2017123102454

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,509 hours, 18,821 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 3493F
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE TAI VALVE STATUS MESSAGE.  REMOVED & REPLACED THE ANTI ICE VALVE IAW AMM 30-20-08, OPS CHECKED NORMAL.
